# SDR FDEA202308021345

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300*
- Aircraft serial: 709
- Aircraft time: 48,727 hours, 26,266 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transmitter
- Part number: 642500052
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AROUND 45 MIN INTO CRUISE FLIGHT WE NOTICED THE  GREEN HYD REVISOR QUANTITY DECREASING. SHORTLY  AFTER WE RECEIVED AN ECAM - GREEN RSVR LO LEVEL.  COMPLIED WITH ECAM AND ASSOCIATED PROC S.  LANDING  GEAR WAS MANUALLY EXTENDED. UNEVENTFUL LANDING KMEM  36C.  EMERGENCY DECLARED.   REMOVED AND REPLACED GREEN RESERVOIR HYDRAULIC QUANTITY TRANSMITTER.
